Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Neurontin effect way different in day vs. at night platinumbride

Posted by 4WD on September 2, 2004, at 18:34:54

In reply to Re: Neurontin effect way different in day vs. at night 4WD, posted by platinumbride on September 2, 2004, at 9:31:14

> > > neurontin definitely has AD effect for me and eases pain from long list of orthopedic causes but zonked me out completely.
> > > i now take 900mgs at night which makes me slightly giddy, unsteady on my feet if i get up in middle of night and not zonked.
> > > if i take 100mgs during day, i am a zombie. go figure.
> > > i still take it at night and think i get some AD and pain benefit.
> >
> > My (weird) experience with Neurontin is this:
> >
> > If I take it during the day (300mg) I get wired and nervous and hyper like too much caffeine - unpleasant, although more energy. I can't do anything with the energy, though, it's just nervous energy. Then when it wears off, it's like coming down from a hit of speed - unpleasant and enervated.
> >
> > If I take it at night (about 9pm) 600mg, after about an hour and a half, I start to feel actually good as in *normal*. NOt depressed, not anxious, not wired or hyper., just normal (after being depressed and anxious normally). Then after a couple of hours, I go to bed and easily go to sleep.
> >
> > I do *not* understand this reaction. Can anyone shed some light?
> >
> > Marsha
> >
> >
>
> Marsh, I think you might need to try 600 mgs during the day. Perhaps you are feeling anxiety in the mornings and 300 is just not enough.
> My experience with N. is that it requires constant changes in dosing for it to work. I go up and down with it...sometimes as high as 4800 mgs and sometimes as low as 1200 mgs.
>
> Of course I add the caveat that I could be wrong, but that is what popped into my mind when I read your post.
> Best of Luck,
>
> Diane

Thanks, I'll give that a try. I can't right now, though, since I dumped the rest of the bottle in the toilet the other night after getting disgusted with the whole deal. (And also when I realized I was using it as a sleep aid instead of for anxiety.) Which was an idiotic thing to do considering that N would be a much safer sleep aid than Klonopin. And also considering the price of the pills. Oh, well...next refill available Sept. 25.

Marsha


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[385782]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:4WD thread:383801
URL: http://www.dr-bob.org/babble/20040830/msgs/385782.html